I decided I can't take these crazy pains anymore, my legs are sore, my shoulders, my heels, ......My derm and family doctor both said my blood test looks pretty good,.......they think it's ok for me to continue with 20 mg instead of 40 mg.
But I read yesterday all the posts from other people and how some ended up with muscle damage and even ostheoporosis.
Fucking doctors, why dont they tell people NOT to exercise while on Accutane? I really think I would have done much better if I had limited my physical activities.
I am gonna stop this medication today, I am taking advil extra strenght.
If I feel 100% better in 4 days Off the medication, then I will continue with only 10mg. But right now I need reassurance that I can go back to normal after stoppign this medication.
Maybe I'm being a chicken, I know others just deal with the pains,.......But I wanna be safe,...and it's sad because my skin looks pretty good and I can't imagine the acne coming back. It's a very hard decision to make......